Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

On hulls of linear operators

This is a preview of subscription content, log in to check access.

References

  1. [1]

    Berberian, S. K.: Approximate proper vectors. Proc. Amer. Math. Soc.13, 111–114 (1962).

  2. [2]

    Gillman, L., andM. Jerison: Rings of continuous functions. Princeton 1960.

  3. [3]

    Luxemburg, W. A. J.: Non-standard analysis. Caltec Lecture Notes 1962.

  4. [4]

    Rickart, C. E.: General theory of Banach algebras. Princeton 1960.

Download references

Author information

Additional information

The author expresses his appreciation to Dr.C.L. Scheffer (University of Utrecht) for the many stimulating discussions on the present subject.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Hirschfeld, R.A. On hulls of linear operators. Math Z 96, 216–222 (1967). https://doi.org/10.1007/BF01124079

Download citation

Keywords

  • Linear Operator